# SDR 04FDEA00395

- Difficulty date: February 11, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 76,292 hours, 30,982 cycles
- Engine: Ge CF66D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Housing
- Condition: Gouged
- Location: Nr 2 Eng Gearbox
- Component: Gearbox
- Component part number: 9009M71G27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-7260-75573.  ENGINE DRAIN - TRANSFER GEARBOX HOUSING DAMAGE INTERIM REPAIR.  COMPLIED WITH EA 8-7260-75573.
